# SDR MALA030311

- Difficulty date: June 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3520 · Passenger Oxygen System
- Part: Guard
- Condition: Faulty
- Location: Switch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AFTER BOARDING FLIGHT A/C FOR NR 3417, ALL O2 MASKS FELL DOWN.  BELIEVE CAUSED BY FAULTY PROTECTIVE SWITCH COVER, CAP SIDE.  MAINTENANCE ADJUSTED CAPT SWITCH GUARD.  OPS CHECK GOOD STOWED ALL PAX O2 MASK.  SECURITY CHECK GOOD.
